# SDR FDEA201012244747

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53781984222
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT ZONE 230, FR 32 BETWEEN SEAT TRACK 5R AND 6R PAN   CORRODED TOP SKIN APPROX 1 SQ INCH.  REMOVED CORROSION FROM PAN AND CHECKED LIMITS IAW SRM 53-10-00, PAGE 113 FOUND TO BE OUT OF LIMIT.  R & R THRUST PLATE AND STIFFENERS IAW SRM 51-40-21, PARA 6 AND PARA 7.
